# SDR SWI2024F01184

- Difficulty date: August 27, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT TRACK ASSY HAS MULTIPLE AREAS GOUGED     (C-CHECK RO 11-6/2024)    REMOVED AND REPLACED AFT BAGGAGE BAY DOOR AFT TRACK ASSEMBLY REF. CRJ 700 SRM 53-61-58-201-002-A01 AND CRJ 700 SRM 53-61-58-201-002-A01. OPS TEST GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
